Arithmetic properties of numbers with restricted digits

Volume 112 / 2004

William D. Banks, Igor E. Shparlinski Acta Arithmetica 112 (2004), 313-332 MSC: 11A05, 11A63, 11N37. DOI: 10.4064/aa112-4-1

Authors

  • William D. BanksDepartment of Mathematics
    University of Missouri
    Columbia, MO 65211, U.S.A.
    e-mail
  • Igor E. ShparlinskiDepartment of Computing
    Macquarie University
    Sydney, NSW 2109, Australia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image